This article will help understand and learn how rohypnol can be a very destructive drug when misused. Also known as roofies, this is a popular date rape drug that has been used by many people to drug others - that’s what can make this drug so very dangerous. Not only is a person being drugged but their actions are unknown to themselves. Usually this drug is mixed with alcohol, which can intensify the effects. It may leave a person forgetting that anything has happened to them. The body can quickly develop an addiction to roofies and that’s why you need to work with a treatment center to help you. When you go to a treatment center, they can quickly isolate the rohypnol is in your blood system. If they find that you have been drugged then you can quickly begin treatment and also a criminal investigation into the person that could have given it to you. By getting help for yourself, you can also protect others who maybe also drugged by this individual. At the center, you’ll go through a detoxification process that will help you rid the drug from your system. Because rohypnol is highly addictive and a person could have been using it against their will a powerful psychological breakdown can occur. A person can feel threatened and hurt that they were drugged. You should talk with a counselor about what you’re feeling. Many times, a patient will spiral into depression and after they leave the center they may find themselves abusing drugs and alcohol. Make sure this doesn’t happen and talk with trained medical professionals and determine what is the best treatment plan for you. After leaving the treatment center, you’ll want to make sure that a support framework is in place to help you. Recovery takes a long time and it doesn’t end when you leave the center. You need to make sure that you have the help you’ll need if you feel the need for rohypnol or emotional about the experience you’ve been through. By learning from the center, you’ll make use of resources are available so that you don’t feel alone at this time. Rohypnol is becoming more common, so you may want to help others that have been through similar experiences.